# SDR ENH2010F00000

- Difficulty date: September 16, 2009
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N417PM
- Make and model: Piper PA-31-350
- Aircraft serial: 318052051
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1776604
- Condition: Blown
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS ON ANNUAL, COULD NOT EXTEND NOSE GEAR.  CYCLED SEVERAL TIMES, BUT WOULD NOT EXTEND.  HEADED BACK TO DEPARTURE WHERE PLANNED EMERGENCY LANDING.  PILOT EMERGENCY LANDED ACFT WITH NOSE FAILURE.  FOUND BLOWN HYD LINE IN NOSE WELL AREA.  PUT ALL SIMILAR ACFT ON 3 YEAR HYD FLEX LINE CHANGE.
